# SDR CA080924008

- Difficulty date: September 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Engine: Garrtt TFE73140
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 25W653120634
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS REPORTED THAT FUEL WAS SLOWLY TRANSFERRING FROM THE RT WING INTO THE CENTER TANK WHEN THE ACFT WAS STATIC.  THE MOTIVE FLOW LINE PN 25W653120-634 AT THE CENTRAL TANK LOWER TRANSFER JET PUMP WAS FOUND TO BE CHAFING ON THE FUEL QTY PROBE MOUNTING BRACKET.  THE LINE WAS REPLACED.
